# SDR CA040127009

- Difficulty date: February 17, 2002
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 65,551 hours
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 758378
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SPARKS WERE REPORTED SEEN COMING FROM ENGINE EXHAUST AND VERIFIED WITH TEST RUNS.  ENGINE WAS REMOVED FEB 17/2002 AND UNABLE TO IDENTIFY FAULT DURING INSPECTION.  DURING THE SHOP INSPECTION, FAULT WAS IDENTIFIED AS SEPARATION OF AN 8TH STAGE STATOR BLADE.  MFG  IS LOOKING INTO INVESTIGATING CAUSE OF FAILURE. COMPONENT TSR = 3109.7, CSR = 1625
